Singular solutions to conformal Hessian equations

Abstract : We show that for any $\epsilon\in ]0,1[$ there exists an analytic outside zero solution to a uniformly elliptic conformal Hessian equation in a ball $B\subset\R^5$ which belongs to $C^{1,\epsilon} (B)\setminus C^{1,\epsilon+} (B)$.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01110355
Contributor : Aigle I2m <>
Submitted on : Wednesday, January 28, 2015 - 8:36:58 AM
Last modification on : Monday, March 4, 2019 - 2:04:18 PM

Links full text

Identifiers

Collections

Citation

Nikolai Nadirashvili, Serge Vlăduţ. Singular solutions to conformal Hessian equations. Chinese Annals of Mathematics - Series B, Springer Verlag, 2017, 38 (2), pp.591 - 600. ⟨10.1007/s11401-017-1085-6⟩. ⟨hal-01110355⟩

Share

Metrics

Record views

167